# SDR RJEF20170306001

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N498TA
- Make and model: Airbus A320-233
- Aircraft serial: 3418
- Aircraft time: 33,666 hours, 13,354 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 35894783
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PHASE OF FLIGHT, THE CREW REPORTED BURNING ODOR AND VIBRATION IN THE CABIN, DUE THAT SITUATION THE AIRCRAFT DIVERTED FOR MAINTENANCE. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED A HEAVY BURNING ODOR AND STRONG VIBRATION FELT ALONG THE CABIN. IT STOPPED WHEN THE BLOWER AND EXTRACT WERE TURNED OFF.  MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS TO THAT REPORT IAW TSM 05-50-00-810-831-A, AND 21-26-00-810-817-A,  FOUND THAT THE CAUSE FOR THE BURNING ODOR AND VIBRATION ARE THE AVIONICS BLOWER FAN AND THE EXTRACT FAN.  THOSE COMPONENTS WERE REPLACED IAW AMM 21-26-51 PB401, THE TESTS WERE SATISFACTORY, THE AIRCRAFT WAS RETURNED TO SERVICE.
